COST-PRICES WITH VARIABLE RETURNS

In this paper a model of oligopolistic competition is presented. Firms use a mark-up in order to price but the model does not rely necessarily on the assumption of constant returns to scale. An existence theorem is proved for such an economy.

Bibliographic Details
Published in:Metroeconomica : international review of economics, Vol. 39, No. 1 (1988), p. 0
Main Author: Corchon, Luis C. (Author)
Format: electronic Article
Published: Oxford, UK : Blackwell Publishing Ltd 1988
ISSN:1467-999X
Physical Description:Online-Ressource
DOI:10.1111/j.1467-999X.1988.tb00870.x
QR Code: Show QR Code